Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Zeros of certain Bessel functions of fractional order

Author: Milton Abramowitz
Journal: Math. Comp. 1 (1945), 353-354
MSC: Primary 65.0X
MathSciNet review: 0011176
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1945 American Mathematical Society